# SDR 98FDEA00728

- Difficulty date: December 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N287FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21849
- System (JASC): 3270 · Auxiliary Gear (Tail Skid)
- Part: Switch
- Condition: Lack Of Lube
- Location: Tail Skid
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

98-295 - TAIL SKID LIGHT REMAIN ON AFT T/O, CYCLED THE LAND ONCE, LIGHT STILL ON.  REMOVED AND REPLACED GEAR PINS.  CLEAN AND LUBE TAIL SKID UP SWITCH.  TAIL SKID IS FAIRED WITH FUSELAGE WHEN IN RETRACT POSITION.
